In this paper, the systems of variable-coefficient coupled Burgers equation are solved by a free mesh method. The method is based on the collocation points with the modified Gaussian (MGA) radial basis function (RBF). Dependent parameters and independent parameters and their effect on the stability are shown. The accuracy and efficiency of the method has been checked by two examples. The results of numerical experiments are compared with analytical solutions by calculating errors infinity-norm.
Aminikhah, Hossein and Sadeghi, Mostafa
Modified Gaussian Radial Basis Function Method for the Burgers Systems,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/12